BibTeX record journals/mscs/Zavattaro09

download as .bib file

@article{DBLP:journals/mscs/Zavattaro09,
  author    = {Gianluigi Zavattaro},
  title     = {Nadia Busi's publications},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {19},
  number    = {6},
  pages     = {1279--1284},
  year      = {2009},
  url       = {https://doi.org/10.1017/S096012950999020X},
  doi       = {10.1017/S096012950999020X},
  timestamp = {Sun, 28 May 2017 13:25:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/Zavattaro09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics